# SDR SWAA2020021041146

- Difficulty date: January 14, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1141A8240
- Condition: Corroded
- Location: Bs 260-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE STRINGER CORRODED BETWEEN BS. 260 TO BS. 360, STR. 23L. / R&R STRINGER IAW SRM AND DWG.
